Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Neurontin, flexeril side effects and weight gain

Posted by Patricia Frenelle on May 31, 1999, at 18:19:22

In reply to Re: Neurontin, flexeril side effects and weight gain, posted by saintjames on January 15, 1999, at 7:03:18

> > Hello:
> > I'm being treated for chronic anxiety and depression and also for chronic pain. I'm actually fairly satisfied with the meds I'm using -- prozac, neurontin, and flexeril -- but I'm very upset because I've gained 33 pounds since March.
> James here...
> flexeril is related to the TCA's which do cause weight gain.
> james




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Patricia Frenelle thread:2224